# SDR CALA9801423

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN AFT LOWER OUTBOARD SKIN OF NLG LT FORWARD DOOR.  THE DOOR WAS REPAIRED IAW SRM 52-80-2 AND 51-30-2.
